# SDR AALA2019103089007

- Difficulty date: October 27, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 32,413 hours, 12,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WALK AROUND FOUND DOOR 1R SLIDE LAMP INOPERATIVE. SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-06. (CLOSED)
